# SDR WX0A071937

- Difficulty date: April 17, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: CD00973F1160B
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING INITIAL CLIMB FLIGHT ATTENDANT REPORTED FUEL SMELL IN THE GALLEY.  TWO PRIOR WRITE UPS PAGES 476691 & 476689.  AIR RETURN TO SFB.  IAW WO 00222279 & LP'S 476253, 476254, 476255, 476259 & 476261 FOR TROUBLESHOOTING & CORRECTIVE ACTIONS.  MX CTRL CONCURRENCE RECEIVED FOR SSE EVENT.  REPLACED LT & RT WATER SEPARATOR COALESCE BAGS IAW 21-20-02.
